# SDR ASOA2016030914620

- Difficulty date: March 9, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 349 TO FS 364 AT CORRODED.  R & R INTERCOSTAL IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 DWG SH670-32075 AT STR 27R RT WING FS 349 & 364.
